Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
133 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Tindamax with nigotine patches

Premium Questions

Dr.  Rakesh Madhyastha MD

Is Tindamax a sulfa drug - had a severe allergy to plaquenil (and we think it was the sulfa ... lexapro 1/2 tab at night with tindamax or fluconazole for Candida and Clotrimazole lozenges for candida ... View answer

Answered by : Dr. Rakesh Madhyastha ( Nephrologist)
Dr. Ratnakar Kini MD

Finished taking tyndamax antibiotics Sat still having diarrhea . Taking Imodium after I go in the morning. 2 or 3times .Am ok rest of the day an evening.how long will this last. Concerned about getting dehydrated. No... View answer

Answered by : Dr. Ratnakar Kini ( Gastroenterologist)
Dr. Mahesh Koregol MD

I am taking tindamax and iv rocephin for Lyme disease . I take used to take the rocephin only 4 ... side effects, both tindamax and rocephin can cause this. But I have never had this problem until I ... View answer

Answered by : Dr. Mahesh Koregol ( Infertility Specialist)
Dr.     Vinay Bhardwaj MD

I have Chronic Lyme disease and Bartonella. I have been treating for three years now. I just switched my antibiotics to Tindamax, Clindamycin and Rifampin and am having severe stomach issues. I have ... View answer

Answered by : Dr. Vinay Bhardwaj ( Neurologist)
Dr. Ajay Panwar MD

Payers patches ... View answer

Answered by : Dr. Ajay Panwar ( Neurologist)

Public Forum Discussions

Dr. AJEET SINGH MD

I am taking ciproflocisin and tidimax 14days of every month for colitis. What is the new news for this antibiotic. I don t have any of the side effects that see, but wonder if long term use will effect my ability y to take... View answer

Answered by : Dr. AJEET SINGH ( General & Family Physician)
Dr.  Akhtarhusian Ghausi MD

I had a glass of wine, 2 beers, and a tanqueray with ginger ale approximately 2 hours before I took my prescribed dose of 4, 500mg tindamax (the generic actually)...I completely forgot about ... View answer

Answered by : Dr. Akhtarhusian Ghausi ( General & Family Physician)
Dr.   Dorina Gurabardhi MD

im on tindamax for bv but tonight I m starting to feel a slight itch in my vagina. I have one diflucan but I also have 3 more days to take the tindamax 500mg twice a day. Should I go ahead and take ... View answer

Answered by : Dr. Dorina Gurabardhi ( General & Family Physician)
Dr.    K. V. Anand MD

I was taking Tindamax 500mg/2x daily for 5 days and finished my dose at 5 PM Friday evening. My doctor told me I would be fine to drink alcohol today, but due to extensive online research I ve decided ... View answer

Answered by : Dr. K. V. Anand ( Psychologist)
Dr.  Rakesh Madhyastha MD

or not vb was gone. She said it wasnt completely so i told her not flaygle aso she prescribed Tindamax. Now ... View answer

Answered by : Dr. Rakesh Madhyastha ( Internal Medicine Specialist)

Mobile Questions and Answers

Dr. Raju A.T MD

Hi, Thanks for your query. Yes, it can be taken but better combination would be ampicillin and cloxacin taken for a ween trice daily. Regards,

Dr. Panagiotis Zografakis MD

Hello, beyond the first trimester, clindamycin use is probably safe because no serious events have been recorded. Your doctor is the best person to give you advise about the most appropriate regimen, because clindamycin...

Dr. Dr.Sameer Kumar MD

please don't take it ....kindly consult through direct query as to why you were advised the medication. Please discuss your concerns and issues in detail through direct query for a judicious advise. regards